The Close-to-Convexity and Univalence of an Integral.
Mathematische Zeitschrift, Tome 99 (1967), pp. 207-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__99_170776,
author = {W.M. Causey},
title = {The {Close-to-Convexity} and {Univalence} of an {Integral.}},
journal = {Mathematische Zeitschrift},
pages = {207--212},
year = {1967},
volume = {99},
zbl = {0165.09501},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__99_170776/}
}
W.M. Causey. The Close-to-Convexity and Univalence of an Integral.. Mathematische Zeitschrift, Tome 99 (1967), pp. 207-212. http://geodesic.mathdoc.fr/item/MZ_1967__99_170776/